# SDR 99ZZZM188

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852CA
- Make and model: Beech 1900D
- Aircraft serial: UE55
- System (JASC): 3251 · Steering Unit
- Part: Washer
- Part number: 100951X063XE
- Condition: Failed
- Location: Nlg Steering
- Part time: 5,459 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO STEER AIRCRAFT FROM RUNWAY AFTER LANDING.  INSPECTION OF AIRCRAFT FOUND RIGHT MAIN LANDING GEAR TORQUE KNEE SEPARATED DUE TO WASHER FAILURE, CAUSING CENTER TORQUE KNEE BOLT TO PULL THROUGH TORQUE KNEE.  RIGHT MAIN LANDING GEAR, WHEEL ASSEMBLIES, AND BRAKE ASSEMBLIES REPLACED.  FLEET INSPECTION INITIATED.  (M)
